Pacific Journal of Mathematics

Characterizing global properties in inverse limits.

Zvonko Čerin

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 49-68.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710097

Mathematical Reviews number (MathSciNet)
MR739140

Zentralblatt MATH identifier
0546.55011

Subjects
Primary: 54F40
Secondary: 54F43

Citation

Čerin, Zvonko. Characterizing global properties in inverse limits. Pacific J. Math. 112 (1984), no. 1, 49--68. https://projecteuclid.org/euclid.pjm/1102710097


Export citation

References

  • [Bo] S. A. Bogatyi, Approximate and fundamental retracts, (in Russian), Mat. Sbor- nik, 93 (135) (1974), 90-102.
  • [B] K. Borsuk, Theory of Shape, Monografie Matematyczne59, Warsaw, 1975.
  • [Cl] Z. Cerin, &p-e-movable and Ore-calm compacta and their images, Compositio Math., 45 (1981), 115-141.
  • [C2] Z. Cerin, Ore-movable and (, %-e-tame compacta, Houston J. Math., 9 (1983), 9-27.
  • [C3] Z. Cerin, Qr-moably regular convergence, Houston J. Math., 6 (1980),69-91.
  • [C4] Z. Cerin, -calmlyregular convergence, Topology Proc, 4 (1979), 29-49.
  • [C5] Z. Cerin, &p-movably regular convergences, Fund. Math., (toappear).
  • [C6] Z. Cerin, Spaces ofAANR's,Proc. Amer. Math. Soc, 83 (1981), 609-615.
  • [C7] Z. Cerin, Strongly e-movable convergence and spaces of ANR's, Topology and Appl.,17 (1984), (toappear).
  • [C8] Z. Cerin, (immovable at infinity spaces, compact ANR divisors and property VVWn, Publ. Inst. Math., 23 (1978), 53-65.
  • [C9] Z. Cerin, Homotopy properties of locally compact spaces at infinity-calmness and smoothness, Pacific J. Math., 79 (1978),69-91.
  • [CIO] Z. Cerin, Locally compact spaces Qrtame at infinity, Publ. Inst. Math., 22 (1977), 49-59.^
  • [CS] Z. T. Cerin and A. P. Sostak, Some remarks on Borsuk's fundamental metric, Colloquia Math. Soc. J. Bolyai, 23 (1978), 233-252.
  • [Cl] M. H. Clapp, On a generalization of absolute neighborhood retracts, Fund. Math., 70 (1971), 117-130.
  • [CD] D. Coram and P. F. Duvall,Approximate fibrations, Rocky MountainsJ. Math., 7 (1977), 275-288.
  • [DM] K. Delinic and S. Mardesic,A necessary and sufficient condition for the n-dimen- sionality of invese limits, Proc. Internat. Sympos. on Topology and its Applica- tions (Herceg-Novi,1968), 124-129.
  • [FS] M. K. Fort, Jr. and J. Segal, Local connectedness of inverse limit spaces, Duke Math. I , 28 (1961), 253-260.
  • [Gel] R. Geoghegan, Open problems in infinite-dimensional topology, Topology Proc, 4(1979), 287-338.
  • [Ge2] R. Geoghegan, Fibered stable compacta have finite homotopy type, Proc. Amer. Math. Soc, 71 (1978), 123-219.
  • [GM] G. R. Gordh, Jr. and S. Mardesic, Characterizing local connectedness in inverse limits, Pacific J. Math., 58 (1975), 411-417.
  • [HH] H. Hastings and A. Heller, Homotopy idempotents on finite-dimensional com- plexes split, Proc. Amer. Math. Soc, 85 (1982), 619-622.
  • [Hu] S. T. Hu, Theory of Retracts, Wayne State University Press, Detroit, 1965.
  • [KM] J. Krasinskiewicz and P. Mine, Generalized paths and pointed\-movability, Fund. Math., 104 (1979), 141-153.
  • [Ml] S. Mardesic,Strongly movable compacta and shape retracts, Proc. Internat. Sympos. on Topology and its Appl., (Budva 1972), Beograd 1973, pp. 163-166.
  • [M2] S. Mardesic, Approximate polyhedra, resolutions of maps and shape fbrations, Fund. Math., 114(1981), 53-78.
  • [MR] S. Mardesic and T. B. Rushing, Shape fibrations I, General Topology and its Appl.,9(1978), 193-215.
  • [MSI] S. Mardesic and J. Segal, -mappings ontopolyhedra, Trans. Amer. Math. Soc, 109(1963), 146-164.
  • [MS2] S. Mardesic and J. Segal, Movable compacta and ANR-systems, Bull. Acad. Polon. Sci., 18 (1970), 649-654.
  • [McR] L. F. McAuley and E. E. Robinson, On inverse convergence of sets, inverse limits, andhomotopy regularity, Houston J. Math., 8 (1982), 369-388.
  • [No] H. Noguchi, A generalization of absolute neighborhood retracts, Kodai Math. Seminar Reports 1 (1953), 20-23.
  • [N] S. Nowak, Some properties of fundamental dimension, Fund. Math., 85 (1974), 211-227.
  • [Pa] B. Pasynkov, On the spectra and dimensionality of topological spaces, Math. Sbornik, 59 (99) (1962), 449-476.
  • [Sz] J. Szenthe, On the topological characterization of transitive Lie group actions, Acta Sci. Math.,36 (1974), 323-344.
  • [Wh] G. T. Whyburn, On sequences and limiting sets, Fund. Math., 25 (1935), 408-426.